# SDR CALA2025090908657

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 81,056 hours, 28,846 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DDOR SLIDE OUT OF BUSSEL SLIDE PACK NOT OUT OF SLIDE PACK COVER.  EXCESS GIRT MATERIAL PULLED OUT DUE TO ROUGH HANDLING OF GIRT BAR.  REPOSITIONED EXCESS GIRT MATERIAL AND POSITION TO CREATE Z FOLD REF MM SUBTASK 25-66-01-420-002 STEPS D. (2) (C) THRU (H). GIRT MATERIAL SECURE ON HOOK AND LOOP.
